MathSciNet Relay Station
MathSciNet bibliographic data
MR634429 (83d:10036b) 10D21 (10D24)
Shimura, Goro On certain zeta functions attached to two Hilbert modular forms. II. The case of automorphic forms on a quaternion algebra. Ann. of Math. (2) 114 (1981), no. 3, 569–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement